# SDR 29GA2016101700001

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 36,310 hours, 39,986 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller Track
- Part number: APM7252600301
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSTAIR DOOR DOES NOT CLOSE COMPLETELY.   R & R THE ROLLER TRACK IAW AMM 52-10-00.
